# SDR COMA2010090250190

- Difficulty date: September 2, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 26,632 hours, 23,370 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R53611541
- Condition: Cracked
- Location: Fuselage
- Part time: 26,632 hours, 23,370 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FORWARD SIDE OF AFT PRESSURE BULKHEAD AT FS 621.00 ON LBL 27.50 JUST ABOVE WL 120.43 AND JUST BELOW THE CARGO DOOR TRACK.  REPAIRED AFT PRESSURE BULKHEAD IAW REO 601R-53-61-1541.
